Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Graciemeow

Diane 35/ Dianette Birth Control Pill

Recommended Posts

This is more a general curiosity than a call for advice really. A lot of hormonal acne sufferers have found relief and clear skin from using the birth co trol pill diane 35 (which im pretty aure here in the u.k. we call dianette). This was the first thing my doctor gave me when i went to him about my skin....however it made my acne TEN times worse. Cystic and painful and like ive never seen before. I was 16. I stayed on it for six months before switching to yaz which also didnt help but wasnt as bad as dianette. I tried dianette one more time when i was 21 and the same thing happened. I jus wondered if any body knows why this could be seeing as my testosterone levels are elevated and it makes sense that it should have improved my acne?

Link to post
Share on other sites

This is more a general curiosity than a call for advice really. A lot of hormonal acne sufferers have found relief and clear skin from using the birth co trol pill diane 35 (which im pretty aure here in the u.k. we call dianette). This was the first thing my doctor gave me when i went to him about my skin....however it made my acne TEN times worse. Cystic and painful and like ive never seen before. I was 16. I stayed on it for six months before switching to yaz which also didnt help but wasnt as bad as dianette. I tried dianette one more time when i was 21 and the same thing happened. I jus wondered if any body knows why this could be seeing as my testosterone levels are elevated and it makes sense that it should have improved my acne?

I was on diane before, and I think if your estrogen is also high, estrogenic birth control can make matters worse because excess estrogen can convert to more testosterone.

Link to post
Share on other sites

This is more a general curiosity than a call for advice really. A lot of hormonal acne sufferers have found relief and clear skin from using the birth co trol pill diane 35 (which im pretty aure here in the u.k. we call dianette). This was the first thing my doctor gave me when i went to him about my skin....however it made my acne TEN times worse. Cystic and painful and like ive never seen before. I was 16. I stayed on it for six months before switching to yaz which also didnt help but wasnt as bad as dianette. I tried dianette one more time when i was 21 and the same thing happened. I jus wondered if any body knows why this could be seeing as my testosterone levels are elevated and it makes sense that it should have improved my acne?

I was on diane before, and I think if your estrogen is also high, estrogenic birth control can make matters worse because excess estrogen can convert to more testosterone.

did it work for you? aah I see! its so tough to get a balance isn't it. my face literally went from bad to worse within the first month and never subsided that was my first experience of cystic acne. but all of my friends who went on it said it cleared them up right away.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×